Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the oscillation of differential equations with periodic coefficients

Author: Ch. G. Philos
Journal: Proc. Amer. Math. Soc. 111 (1991), 433-440
MSC: Primary 34K15
MathSciNet review: 1037219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the oscillation of first-order linear delay differential equations in which the coefficients are periodic functions with a common period and the delays are constants and multiples of this period. A necessary and sufficient condition for the oscillation of all solutions is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15

Additional Information

PII: S 0002-9939(1991)1037219-X
Keywords: Delay differential equation, solution, oscillation
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia